Multiplication operators on Lorentz-Karamata-Bochner spaces

Eryılmaz İ.

Mathematica Slovaca, vol.62, no.2, pp.293-300, 2012 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.2478/s12175-012-0010-4
  • Journal Name: Mathematica Slovaca
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.293-300
  • Keywords: Lorentz-Karamata spaces, multiplication operator
  • Ondokuz Mayıs University Affiliated: Yes


In this small note, we will characterize the boundedness, compactness and closedness of the range of the multiplication operators on Lorentz-Karamata-Bochner spaces L p,q;b(Ω,X) for p, q ∈ (0,∞]. © 2012 Versita Warsaw and Springer-Verlag Wien.